View
Publication Type
Book Chapter
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Nosov, Valery R.; Mancilla, J. G.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Title, Analytic
On application of Kharitonov's Theorem to analyse the stability of journal bearings [Abstract only]
Medium Designator
n/a
Connective Phrase
n/a
Author, Monographic
n/a
Author Role
n/a
Title, Monographic
Abstracts of International conference 'Functional difference equations and application' June 9-13, 2002, Beer-Sheva, Isreal
Reprint Status
n/a
Edition
n/a
Place of Publication
Beer-Sheva, Israel
Publisher Name
Beer-Sheva University
Date of Publication
2002
Volume ID
n/a
Issue ID
n/a
Page(s)
58-59
Series Editor
n/a
Series Editor Role
n/a
Series Title
n/a
Series Volume Identification
n/a
Series Issue Identification
n/a
Connective Phrase
n/a
Location/URL
n/a
Notes
n/a
Abstract
n/a
Keywords